# SDR DL72S010295

- Difficulty date: February 19, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225A
- Aircraft serial: 21858
- Aircraft time: 49,572 hours, 32,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: Battery, S106
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY, OPS NOW OK.
